Facebook Pixel
Q: 

Iam a 66 years old post menestrual married,I used PREMARIN VAGINAL CREAM TO STOP PAIN DURING INTERCOURSE. URINARY INFECTIONS RESULTED THREE TIMES.I STOPPED USING PREMARIN.IS THERE AWAY TO MAKE MY VAJAINA FLEXIBLE AT MY AGE?

By April 28, 2010 - 1:01am
 
Rate This

I AM HAVE PAIN IN MY LEGS.MY THYROID WAS REMOVED ABOUT 10YEARS AGO. I SLEEP ABOUT 8HOURS,TAKE NEUROBION tablets (vitamin B1 + B6 + B12 ) AND EVION 200( Vitamin E 200mg ).My weight is 42kgs.I do all the work at home and garden.. My husband an mechanical engineer is 68 years old.55kgs.we are non smokers and teetotalers.

Add a Comment1 Comments

Hi Padma-

Premarin should not give you urinary tract infections. This would suggest that you are not using it quite right, in that you are contaminating your urethra with the cream that should be going into your vagina. Or the urethra could become contaminated during sex or toileting, but the cream itself should not cause that. Sometimes menopause puts you at risk for more UTIs as well. We women do not have it easy.

Are the leg cramps a medication side effect, or is something wrong with your legs? When you use a product like Premarin, you have to watch for blood clots, but leg pain is also a known side effect of the medication.

Other than estrogen creams, about the only thing you can do is use plenty of lubrication. Buy a few different kinds, and see which one works best for you. You can buy them online if you are shy about buying them in the store. We have pages on atrophic vaginitis: http://www.empowher.com/condition/atrophic-vaginitis and menopause: http://www.empowher.com/condition/menopause but the symptoms you are discussing have no real great treatment, other than the estrogen cream.

If you find something else that works well for you, please let us know. It will help others. Good luck.

April 29, 2010 - 6:24am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.